6 posts in this topic

The weird

I don’t want to attribute everything to N , but lets see what you other Narcos think.

In the past I reported having muscle spasms. 

Not your normal spasms.  I was DX in 03,  Starting in 07 I started having muscle jerks, kind of like when you are starting to go to sleep and wake yourself.

But I am not going to sleep, wide awake and the jerks start in my neck, spread to torso and appendages.  They come every 3 seconds, this is frightening and will last until I take valium and sleep it off.

The Neurologist said it was myocolonus.  I t has happed about two or three times a year for the last 5 or 6 years. 

The neurologist also did test to rule out Epilepsy and other disorders, he only mentioned I had one abnormality signal on my eeg or cat scan.  But no follow up was required.

 

Now a new symptom, I will sometime hummm  or sigh involuntarily.

Also, when I go to hug or kisss my hubby I will get a goofy involuntary laugh, moan , sigh,   the kind you see a nerd do when they are noticed.

I am not a nerd by any means, have been with my hubby for 10 years….

It is weird.

Is this a form of Cataplexy?

Another question about medications-

Also, why is everyone one xrym? Should I be on it?

How often are N supposed to visit their neurologist?

My family physician is the one renews my RX for Provigil.

And, I take Provigil 200  two times a day and still feel sleepy  most of the day.

 

 

 

Share this post


Link to post
Share on other sites

The best way I can explain Xyrem is that puts you into deep sleep that you normaly cant get cuz of the N. The deep sleep is sposed to help you feel more awake during the next day. And releve some of the cataplexy if you have it.  Xyrem is what they call a "program" and only dr.s that are part of the program can prescride it. I see a sleep spealist just for the Xyrem. My regular dr. couldent prescribe it.

Share this post


Link to post
Share on other sites

Tried xyrem, didn't like it. Also the usual suspects, adderal, provigil, Ritalin and schedule naps. This is just enough to get me by, less and less productive days. Cannot believe mom of the meds work. Frustrated.

Share this post


Link to post
Share on other sites

The weird

I don’t want to attribute everything to N , but lets see what you other Narcos think.

In the past I reported having muscle spasms. 

Not your normal spasms.  I was DX in 03,  Starting in 07 I started having muscle jerks, kind of like when you are starting to go to sleep and wake yourself.

But I am not going to sleep, wide awake and the jerks start in my neck, spread to torso and appendages.  They come every 3 seconds, this is frightening and will last until I take valium and sleep it off.

The Neurologist said it was myocolonus.  I t has happed about two or three times a year for the last 5 or 6 years. 

The neurologist also did test to rule out Epilepsy and other disorders, he only mentioned I had one abnormality signal on my eeg or cat scan.  But no follow up was required.

 

Now a new symptom, I will sometime hummm  or sigh involuntarily.

Also, when I go to hug or kisss my hubby I will get a goofy involuntary laugh, moan , sigh,   the kind you see a nerd do when they are noticed.

I am not a nerd by any means, have been with my hubby for 10 years….

It is weird.

Is this a form of Cataplexy?

Another question about medications-

Also, why is everyone one xrym? Should I be on it?

How often are N supposed to visit their neurologist?

My family physician is the one renews my RX for Provigil.

And, I take Provigil 200  two times a day and still feel sleepy  most of the day.

I am having muscle spasms at night like what you mentioned that are so severe I wake up more than 10 times a night. I have recently stopped taking xyrem and started nuvigil but I'm so tired now because I don't sleep well. It sounds like your experience is cataplexy. Not sure about the voice twitches. Could be cataplexy though. Let me know if you've found more info on the topic.

Share this post


Link to post
Share on other sites

Jillybean - PLMs are very common in N. My sleep is very interrupted with movement. I also discontinued Xyrem and now take Trazadone to sleep.

 

If you are having trouble sleeping, that should really be treated.

 

When you say muscle spasm- is that your description of what you are having or are they true muscle spasms. Any chance they are PLMs.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now